| Model Number |
PCF-H180AL |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned to olympus for inspection and the reported failure was not confirmed.Based on the results of the investigation, a root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was reported the colonovideoscope had incompatible scope error e315.The scope was removed from the patient, swapped the pigtail communication cable and tried 3 different scopes but error persisted.Cycling power was tried several times which did not correct the issue.The scope was reset several times and the error went away.The procedure was continued.The issue occurred during inspection for use of a diagnostic unspecified procedure.There were no reports of patient harm.